International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 11, Pages 571-578

Extension of α-labelings of quadratic graphs

Kourosh Eshghi

Industrial Engineering Department, Sharif University of Technology, Tehran 14584, Iran

Received 1 June 2003

Copyright © 2004 Kourosh Eshghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


First, a new proof for the existence of an α-labeling of the quadratic graph Q(3,4k) is presented. Then the existence of α-labelings of special classes of quadratic graphs with some isomorphic components is shown.